RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 7, Pages 1042–1050 (Mi zvmmf3056)  

This article is cited in 6 scientific papers (total in 6 papers)

The invariant norm and asymptotic properties of a generalized quasi-gas-dynamic system

T. G. Elizarova, Yu. V. Sheretov

Moscow

Full text: PDF file (1064 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:7, 72–78

Bibliographic databases:
UDC: 517.958:533.7
MSC: Primary 76N15; Secondary 35Q35
Received: 05.07.1990
Revised: 17.12.1990

Citation: T. G. Elizarova, Yu. V. Sheretov, “The invariant norm and asymptotic properties of a generalized quasi-gas-dynamic system”, Zh. Vychisl. Mat. Mat. Fiz., 31:7 (1991), 1042–1050; U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 72–78

Citation in format AMSBIB
\Bibitem{EliShe91}
\by T.~G.~Elizarova, Yu.~V.~Sheretov
\paper The invariant norm and asymptotic properties of a generalized quasi-gas-dynamic system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 7
\pages 1042--1050
\mathnet{http://mi.mathnet.ru/zvmmf3056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134770}
\zmath{https://zbmath.org/?q=an:0850.76581}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 7
\pages 72--78
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JF92000010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3056
  • http://mi.mathnet.ru/eng/zvmmf/v31/i7/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. W. Dorodnicyn, “Kinetically compatible difference schemes for modelling reacting flows”, Comput. Math. Math. Phys., 33:12 (1993), 1629–1640  mathnet  mathscinet  zmath  isi
    2. Yu. V. Sheretov, “A theorem on the dissipation of energy and exact solutions of a system of quasi-hydrodynamic equations”, Comput. Math. Math. Phys., 34:3 (1994), 409–415  mathnet  mathscinet  zmath  isi
    3. T. G. Elizarova, I. A. Shirokov, “A macroscopic gas model with translational and rotational nonequilibrium”, Comput. Math. Math. Phys., 39:1 (1999), 135–146  mathnet  mathscinet  zmath
    4. T. G. Elizarova, Yu. V. Sheretov, “Theoretical and numerical analysis of quasi-gasdynamic and quasi-hydrodynamic equations”, Comput. Math. Math. Phys., 41:2 (2001), 219–234  mathnet  mathscinet  zmath
    5. L. V. Dorodnitsyn, “Entropiinaya teorema dlya semeistva kvazigazodinamicheskikh sistem uravnenii”, Matem. modelirovanie, 14:11 (2002), 3–9  mathnet  mathscinet  zmath
    6. L. W. Dorodnicyn, “On stability of small oscillations in a quasi-dynamic system of equations”, Comput. Math. Math. Phys., 44:7 (2004), 1231–1237  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:71
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021